# SDR DALA1244900623

- Difficulty date: August 7, 2012
- Submitted: August 8, 2012
- Operation: Air carrier
- Aircraft: N623DL
- Make and model: Boeing 757232
- Aircraft serial: 22913
- Aircraft time: 82,019 hours, 39,499 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Cut
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE DISCOVERED THE EMERGENCY LIGHT INOPERATIVE OUTSIDE OF RIGHT AFT LAVATORY.  FOUND CUT WIRE UNDER THE CARPET AND REPAIRED SAME.  OPS CHECKED GOOD.
